Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
porad

Done with Accutane.. what now???

Recommended Posts

Well, I've been off 'tane since December 16th. I was on it for a total of five months; one month on 40mg and four on 60mg. I've remained mostly clear, although I am getting the occassional pimple springing up recently, with seemingly increased frequency (although definitely nothing like I once had)..

What should I do? Should I wait until it becomes a problem again and then start with the topicals (which didn't seem to do anything pre-tane I might add)? Or is it normal to experience some minor pimples post-tane? in which case it's something I shouldn't be sweating..

If it doesn't get any worse, I'm perfectly happy with what i've got now, but I'm worried it will keep getting worse :doubt:

experiences would be great!

thanks

Share this post


Link to post
Share on other sites

My doc has been saying the entire time that I have to immediately start back on a topical retinoid the minute my accutane course is over. She recommends starting slowly, applying it once every third night and then slowly ramping up the frequency of dosing until I'm doing it every night.

She also says not to ever wear makeup again, but we'll see about that! I still have major red marks around my chin that need covering up pretty badly.

Share this post


Link to post
Share on other sites

My doc has been saying the entire time that I have to immediately start back on a topical retinoid the minute my accutane course is over. She recommends starting slowly, applying it once every third night and then slowly ramping up the frequency of dosing until I'm doing it every night.

She also says not to ever wear makeup again, but we'll see about that! I still have major red marks around my chin that need covering up pretty badly.

hmmm.. well the only retinoid (topical) I've been on is tazorac and it didn't do anything for me as I recall. Anyways, before 'tane I was just doing the "regimen" (bp) and that wasn't doing much at all except perpetually drying my face out. For the time being I'm just loving not having to put anything on my face but moisturizer once daily.

Thanks for the response :)

Share this post


Link to post
Share on other sites

i would defintely do something. whether it's an over the counter topical routine or a prescription one. if you let it sit your acne will come back and you will have to fight all over again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×